# SDR DALA2017032602420

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT AND RT ANGLES AT LOWER AFT ENTRY DOOR AREA.  THE ANGLES WERE REPLACED IAW SRM 51-30-4, 51-30-5, AND DWG 9915565, REV BD.
